# SDR AWXA200201187

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 16,293 hours, 6,316 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Slat Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING - FLT 0273 - ON APPROACH INTO IAH EN ROUTE FROM PHX SELECTED FLAP 3 WHEN RECEIVED ECAM FLIGHT CONTROL FLAPS FAULT ALONG WITH A FLIGHT CONTROL SLAT FAULT. CONFERRED WITH MAINTENANCE CONTROL AND FOLLOWED ECAM PROCEDURES, RECYCLED FLAPS FROM 2 TO 3; FLAPS OPERATED NORMALLY. EMERGENCY WAS DECLARED; MADE FLAPS 3 LANDING. MAINTENANCE TROUBLESHOT PER TSM 27-51-00-810-851, NO DEFECTS WERE NOTED.
